# SDR IPXA1570050

- Difficulty date: October 6, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 1360 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT, STA 1360 FRAME DENTED AT STRINGER 26R.   FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-07-2R-5, DETAIL 1.
